# SDR CALA2025110610952

- Difficulty date: October 30, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 15,881 hours, 5,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1322602
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONER BAY BS 663 UPPER ANGLE CRACKED AT INBD SIDE.  REPAIRED THE ANGLE IAW ESR -WI 2-13046 AND EC/RA 5710-02944.
